Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have thin stools, straining to pass stools. Worried

Hi, I am a 24 year old female, no family history of colon cancer that I am aware of. I have recently been having thinner, slightly flattened, short stools . No pain, no blood, but it does seem I have to strain a bit more than usual to have a BM. This worries me because I my stools have never looked like this before. I do not smoke and do not drink. Any advice?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
you need not worry about it.
our bowel habit eg.stool frequency,consistency may change as normal variation.
as we change our food many a times subconciously.
beside that it also depends upon mental status.
so it can problem.
at your age colon cancer is rare.
if you are feeling strain at stool then take 2-3 table spoon of isphagula husk with a glass of water before going to bed for 2weeks.
sleep with no anxiousness.
wish you a nice sleep.
good luck.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor